Photosensitive rash due to the epidermal growth factor receptor inhibitor erlotinib.

@article{Luu2007PhotosensitiveRD,
  title={Photosensitive rash due to the epidermal growth factor receptor inhibitor erlotinib.},
  author={Minnelly Luu and Susan E Lai and Jyoti D Patel and J. Guitart and Mario E. Lacouture},
  journal={Photodermatology, photoimmunology & photomedicine},
  year={2007},
  volume={23 1},
  pages={
          42-5
        }
}
A papulopustular rash occurs in 45-100% of patients undergoing anti-cancer treatment with epidermal growth factor (EGFR) inhibitors. Although the majority of cases involve the face and upper trunk, ultraviolet radiation has not yet been documented to play a major role in inducing or exacerbating symptoms. We describe a 75-year-old man who was being treated with the EGFR inhibitor erlotinib and developed the characteristic rash on unprotected areas of the trunk after photoexposure, while the… CONTINUE READING
BETA

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 19 CITATIONS

Similar Papers

Loading similar papers…